# SDR RAIA2019122708031

- Difficulty date: December 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV RH OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION AT FRAME 59 & 61-          PERFORMED CUT-OUT OF CORROSION AROUND THE NUTPLATE AT FR 59 ON RIGHT OMEGA BEAM. MANUFACTURED DOUBLER FOR THE RIGHT OMEGA BEAM REPAIR AT FR 59 & INSTALLED, NUTPLATE STILL NEEDS INSTALLED. INSTALLED UPPER DIGITAL SUPPORT ON THE RH OMEGA BEAM FROM FR58-FR62, ALL NUTPLATES STILL NEED TO BE INSTALLED. INSTALLED NUTPLATES ON AFT LAV RH OMEGA BEAM UPPER DIGITAL AT FR 59 & 61.
